# SDR DALA2024050304914

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 98,471 hours, 25,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 4L EXIT SIGN FELL OFF IN AFT GALLEY. CORRECTIVE ACTION: NO TROUBLE FOUND AT 4L. (5821327)
